RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 838–846 (Mi zvmmf5918)  

The extremal problem of representing a given function of two variables by a table of values of functions of a single variable

A. P. Grishin

Moscow

Full text: PDF file (931 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 26–34

Bibliographic databases:

UDC: 518:517.949.12
MSC: Primary 65F30; Secondary 65D15
Received: 04.09.1975
Revised: 30.01.1976

Citation: A. P. Grishin, “The extremal problem of representing a given function of two variables by a table of values of functions of a single variable”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 838–846; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 26–34

Citation in format AMSBIB
\Bibitem{Gri77}
\by A.~P.~Grishin
\paper The extremal problem of representing a given function of two variables by a table of values of functions of a single variable
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 838--846
\mathnet{http://mi.mathnet.ru/zvmmf5918}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488685}
\zmath{https://zbmath.org/?q=an:0399.65022}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 26--34
\crossref{https://doi.org/10.1016/0041-5553(77)90100-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5918
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:319
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020